# SDR AWXA960017

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3877 - DURING SCHEDULED C-CHECK, FOUND CORROSION ON UPPER CHORD OF FLOOR BEAM BS 967, WL 208, RBL 14 TO 50.  REMOVED CORRODED UPPER FLOOR BEAM FROM BS 967, RBL 14 TO 50.  FABRICATED NEW UPPER CHORD, BACK DRILLED CHORD, FABRICATED REPAIR ANGLES, ALODINED, PRIMED, SEALED AND INSTALLED PER SRM 53-10-9.  (M)
